# SDR AALA201706199040

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,920 hours, 23,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Loose
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN OVERWING EXIT NOISY OR LEAKING. FOUND SEAL LOOSE IN RIGHT OVERWING EXIT DOOR AFT UPPER CORNER.
